# SDR ASOA20121008144

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N13538
- Make and model: Emb EMB-145LR
- Aircraft serial: 527
- Aircraft time: 26,593 hours, 20,248 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Fitting
- Part number: 14569385003
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB HINGE PIN SUPPORT FITTING-KEEPER PIN SUPPORT BROKEN. R & R HINGE PIN SUPPORT FITTING.
